Top 8 Zertec Allergies 24 Hour – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Zyrtec

#ad

10 mg Cetirizine HCl Antihistamine Allergy Medicine, Zyrtec 24 Hour Allergy Relief Tablets, 45 ct

#ad
Zyrtec #ad - Relieves runny nose, sneezing, itchy nose or throat and itchy, watery eyes due to indoor and outdoor allergies. Get allergy relief that starts working faster than Claritin on the first day you take it. 45-count bottle of zyrtec 24 hour allergy relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, watery eyes, itchy, and itchy nose and throat.

Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. Otc zyrtec is the same strength once available only by prescription. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, weeds, mold, and pet dander, as well as outdoor allergies caused by tree pollen, and grasses.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. Begins to work in as little as 1 hour and provides effective 24-hour relief. Zyrtec is effective in treating outdoor allergies from the pollen of trees, weeds, and grasses seasonal allergies.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length2 Inches
Width2 Inches
Part Number20438
Model20438

2. Amazon Basic Care

#ad

300 Count, Cetirizine Hydrochloride Tablets, Amazon Basic Care All Day Allergy, 10 mg, Antihistamine

#ad
Amazon Basic Care #ad - Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

3. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, Bundle with 1 x 30ct and 3 x 1ct Travel Packs

#ad
Zyrtec #ad - Get effective allergy relief from symptoms caused by hay fever & other upper respiratory allergies from Zyrtec, the #1 allergist-recommended brand among over the counter oral antihistamines. Suitable for those 6 years of age and older, this allergy relief medication provides powerful, effective relief from allergy symptoms for a full 24 hours in just a single dose.

Bundle pack containing one 30-count bottle and three 1-count travel packs of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & itchy nose & outdoor allergy symptoms, including runny nose, watery eyes, sneezing, itchy, & throat. These prescription-strength cetirizine allergy pills work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

Each powerful antihistamine tablet contains 10 mg of cetirizine hydrochloride and effectively treats indoor allergies caused by dust, weeds, and pet dander, as well as outdoor seasonal allergies caused by tree pollen, mold, and grasses.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Part NumberPVFH8F
ModelPVFH8F

4. ValuMeds

#ad

Allergies | Cetirizine HCl 10mg Caplets, Itchy Eyes, Hay Fever, Dry, ValuMeds 24-Hour Allergy Medicine 300-Count Cetirizine HCl Antihistamine for Pollen

#ad
ValuMeds #ad - Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.

Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, a scratchy nose and throat, itchy, sneezing, watery eyes, and other allergy symptoms. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

5. HealthA2Z

#ad

All Day Allergy, Cetirizine HCL 10mg, Compare to Zyrtec® Active Ingredient., HealthA2Z Allergy Relief, 250 Tablets

#ad
HealthA2Z #ad - Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to Zyrtec active ingredient. A 5 mg allergy relief product may be appropriate for less severe symptoms. Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3.75 Inches
Length2 Inches
Width2 Inches
Part NumberFPA017

6. Allegra

#ad

100-Count, Allegra 24HR Adult Non-Drowsy Antihistamine Tablets, 24-Hour Allergy Relief, 180 mg

#ad
Allegra #ad - 24-hour relief: one tablet is all you need for round-the-clock relief from your worst allergy symptoms. Non-drowsy: formulated with active ingredient fexofenadine HCI, a non-drowsy antihistamine. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. Includes: one 1 100-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. Fast-acting: allegra allergy 24-hour starts working in one hour for fast* relief from sneezing, itchy, runny nose, watery eyes, and itchy nose or throat.
BrandAllegra #ad
ManufacturerChattem Inc. #ad
Part Number1028637
Model1028637

7. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Berry Chewable Tablets, 24 Ct, 10 mg Antihistamine Cetirizine HCl per Tablet, Medicine Relieves Hay Fever & Indoor & Outdoor Allergy Symptoms, Dye-Free

#ad
Zyrtec #ad - Zyrtec 24 hour allergy relief chewables are suitable for adults & over. Get all day allergy relief that works fast & itchy nose & stays strong with these prescription-strength chewable allergy tablets that fight allergy symptoms such as runny nose, itchy, watery eyes, sneezing, & throat.

24-count pack of zyrtec 24 hour allergy relief Chewable Tablets with the antihistamine cetirizine HCl for all-day relief of hay fever & both indoor & outdoor allergy symptoms. Chew & children 6 years & swallow one tablet once daily, do not take more than one tablet in a 24-hour period.

Allergy relief that's easy to take on the go without water, each dye-free chewable tablet contains 10 mg of the antihistamine cetirizine HCl. From the #1 allergist-recommended brand among over-the-counter oral antihistamines, these anti-allergy chewable tablets provide powerful all-day relief from your worst allergy symptoms.
BrandZyrtec #ad
ManufacturerJohson & Johnson #ad

8. Xyzal

#ad

5 fl. oz., 24-Hour Allergy Relief for Kids, Tutti Frutti Flavor, Xyzal Children's Oral Solution

#ad
Xyzal #ad - Contains: one 5-fluid ounce bottle of Xyzal Children's Oral Solution, 24-Hour Allergy Relief for Kids. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.

Tutti frutti flavor: designed just for kids, Xyzal Children's comes in a great fruity flavor. Starts working in one hour: xyzal gives kids rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Wake refreshed: taken before bed, Xyzal relieves allergy symptoms overnight so kids wake feeling refreshed the next day.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height2.06 Inches
Length2.06 Inches
Weight5 ounces
Width5.38 Inches
Part Number230200
Model230200